# SDR 2008UALA02523

- Difficulty date: April 29, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 44,767 hours, 5,450 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 90085
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTING TURNED ON MID FLIGHT ROWS 6-8.  SUSPECT LOOSE CONNECTION.  SECURED CONNECTION AT BATTERY PACK OP CHECK OK.  AC OK FOR SERVICE.
